Partition functions and symmetric polynomials

Schmidt H-J, Schnack J (2002)
Am. J. Phys. 70: 53.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Schmidt H-J, Schnack J. Partition functions and symmetric polynomials. Am. J. Phys. 2002;70:53.
Schmidt, H. - J., & Schnack, J. (2002). Partition functions and symmetric polynomials. Am. J. Phys., 70, 53.
Schmidt, H. - J., and Schnack, J. (2002). Partition functions and symmetric polynomials. Am. J. Phys. 70, 53.
Schmidt, H.-J., & Schnack, J., 2002. Partition functions and symmetric polynomials. Am. J. Phys., 70, p 53.
H.-J. Schmidt and J. Schnack, “Partition functions and symmetric polynomials”, Am. J. Phys., vol. 70, 2002, pp. 53.
Schmidt, H.-J., Schnack, J.: Partition functions and symmetric polynomials. Am. J. Phys. 70, 53 (2002).
Schmidt, Heinz-Jürgen, and Schnack, Jürgen. “Partition functions and symmetric polynomials”. Am. J. Phys. 70 (2002): 53.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar